RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Pages 960–969 (Mi zvmmf9723)  

Possibility of explaining the existence of vortexlike hydrodynamic structures based on the theory of stationary kinetic equations

O. M. Belotserkovskiia, N. N. Fiminb, V. M. Chechetkinb

a Institute for Computer-Aided Design, Russian Academy of Sciences, ul. Vtoraya Brestskaya 19/18, Moscow, 123056 Russia
b Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047 Russia

Abstract: The possibility of describing vortex structures in quasi-one-dimensional plane flows by applying kinetic equations and bifurcation theory is examined. The Lyapunov-Schmidt method is used to obtain a system of Riccati-type generalized bifurcation equations. An analysis of its properties leads to conditions for the existence of vortex structures.

Key words: mathematical simulation, vortex structures, large-scale turbulence, Boltzmann equation, bifurcation of solutions, Lyapunov–Schmidt system of equations.

Full text: PDF file (705 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:5, 815–824

Bibliographic databases:

Document Type: Article
UDC: 519.634
Received: 05.04.2011
Revised: 14.11.2011

Citation: O. M. Belotserkovskii, N. N. Fimin, V. M. Chechetkin, “Possibility of explaining the existence of vortexlike hydrodynamic structures based on the theory of stationary kinetic equations”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 960–969; Comput. Math. Math. Phys., 52:5 (2012), 815–824

Citation in format AMSBIB
\Bibitem{BelFimChe12}
\by O.~M.~Belotserkovskii, N.~N.~Fimin, V.~M.~Chechetkin
\paper Possibility of explaining the existence of vortexlike hydrodynamic structures based on the theory of stationary kinetic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 960--969
\mathnet{http://mi.mathnet.ru/zvmmf9723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3244994}
\elib{http://elibrary.ru/item.asp?id=17726662}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 5
\pages 815--824
\crossref{https://doi.org/10.1134/S096554251205003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304444000012}
\elib{http://elibrary.ru/item.asp?id=17986845}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861494662}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9723
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p960

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:247
    Full text:61
    References:26
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019